MathSciNet Relay Station
MathSciNet bibliographic data
MR1362655 (96k:58051) 58E15 (53A07 57R99)
White, Brian The topology of hypersurfaces moving by mean curvature. Comm. Anal. Geom. 3 (1995), no. 1-2, 317–333.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement